Keywords : symmetric equation


A non Monotone Line Search Method with VM Algorithm of 2nd Order Quazi-Newton Condition for Symmetric Non Linear Equation

Ivan S. Latif Qumri H. Hamko

Kirkuk University Journal-Scientific Studies, 2013, Volume 8, Issue 4, Pages 38-47
DOI: 10.32894/kujss.2013.87979

In this paper, we propose a new class of Quasi- Newton update based on the non monotone line search technique for solving non linear equation under suitable conditions the global convergence of the method is proved. Numerical experiments indicate that this new algorithm is practicable for the test problems.